# SDR SWIA200514877

- Difficulty date: April 17, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 15,362 hours, 22,788 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 8232
- Condition: Malfunctioned
- Location: Rudder
- Part time: 11,123 hours, 14,289 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS BINDING ON FIRST FLIGHT TEST.   REPLACED RUDDER SERVO IAW EMB MM 22-10-05.  OPERATIONAL CHECK GOOD.
